# SDR IXXA20150330078

- Difficulty date: November 18, 2014
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 146T8521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND ON HEAVY MX, FAILSAFE INSPECTION.  DOOR FRAME, ANGLE & BEAR STRAP CORRODED AT STATION 1270 BETWEEN STRINGER 34 & 35R.  DOOR FRAME ANGLES & BEAR STRAP WERE REPAIRED IAW REA 87049REA13.
